| Model Number |
02.12.E0510FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 april 2026 gmk-spherika 02.12.E0510fl gmk-sphere tibial insert e-cross - flex 5l - 10mm (k202022) lot 2409798: (b)(4) items manufactured and released on 07-may-2024.Expiration date: 17-apr-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year and 5 months from the primary, the patient came in presenting instability and the cause is unknown.There were no signs of trauma or bone quality issues.The surgeon revised the insert (from 10 mm to 13mm) for increased stability.The surgery was completed successfully.